Lake Superior, 2010Marine Thunderstorm Winds in Lake Superior, June 9, 2010
June 9, 2010 · NWS MQT · 5 events in 2 counties and zones
A cold front passing through the area helped trigger some strong thunderstorms over the Alger and Marquette County near shore areas on the afternoon of the 9th.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- None recorded
- Crop damage
- None recorded
- Events
- 5
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
A cold front passing through the area helped trigger some strong thunderstorms over the Alger and Marquette County near shore areas on the afternoon of the 9th.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Marquette, MI wrote its last area forecast discussion before the first event at Jun 9, 11:45 AM EST, 40 minutes earlier.
Area forecast discussion, Jun 9, 11:45 AM EST, 40 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MARQUETTE MI
1245 PM EDT WED JUN 9 2010
.UPDATE...
QUICK UPDATE TO INCLUDE SMALL HAIL IN THE FORECAST. LINE OF LOW
TOPPED STORMS ASSOCIATED WITH THE UPPER SHORT WAVE ARE RAPIDLY
MOVING INTO CENTRAL UPPER MI. SOME DESTABILIZATION WITH MLCAPE
VALUES OF 500-1000 J/KG WILL HELP TO SUSTAIN THESE STORMS AS THEY
MOVE EAST. IN FACT...THEY MAY INCREASE IN INTENSITY SLIGHTLY AS THEY
HIT THE LAKE MICHIGAN LAKE BREEZE. SINCE FREEZING LEVELS ARE FAIRLY
LOW /BTWN 8-9 KFT/ WITH THE UPPER LOW MOVING OVER LAKE
SUPERIOR...WILL NEED TO MONITOR FOR HAIL WITH ANY STORM.
HOWEVER...DEEP SHEAR IS DECREASING AS THE DAY GOES ON SO IT MIGHT BE
TOUGH TO SUSTAIN ANY UPDRAFT UNLESS A STORM CAN GET PINNED TO THE
LAKE BREEZE.
&&
.SYNOPSIS...
WATER VAPOR IMAGERY AND RUC ANALYSIS SHOW A VIGOROUS SHORTWAVE TROF
MOVING FROM SRN MANITOBA INTO NRN ONTARIO. ONE SHORTWAVE WAS MOVING
INTO WRN LAKE SUPERIOR AND ANOTHER SHORTWAVE WAS EXITING ERN UPPER
MI. LATTER SHORTWAVE PRODUCED A ROUND OF MUCH NEEDED WIDESPREAD
RAINFALL ACROSS THE FCST AREA. ABOUT ALL THAT IS LEFT NOW IS MAINLY
-DZ WHICH IS OCCURRING AHEAD OF SFC TROF RUNNING FROM ISLE ROYALE TO
NEAR KIMT/KMNM AS OF 08Z. STRATUS LINGERS BACK BEHIND TROF...BUT
THE LOW CLOUDS ARE BREAKING UP STEADILY INTO FAR WRN UPPER MI/NW WI.
PROGRESS OF CLEARING AND RESULTING HEATING POTENTIAL TODAY WILL BE
IMPORTANT FOR TSTM COVERAGE/INTENSITY ACROSS UPPER MI.
&&
.DISCUSSION...
FOCUS TODAY WILL BE ON TSTM COVERAGE/INTENSITY. YESTERDAY AFTN...
TSTMS DEVELOPED OVER ND AND PRODUCED A NUMBER OF REPORTS OF HAIL TO
AROUND 1 INCH IN DIAMETER. THOSE TSTMS DEVELOPED IN AN AREA OF STEEP
MIDLEVEL LAPSE RATES OF 7-7.5C/KM AND WERE TIED TO SHORTWAVE THAT IS
NOW MOVING OVER WRN LAKE SUPERIOR. SO SET UP HERE TODAY WON'T BE
QUITE THE SAME SINCE POCKET OF STEEP LAPSE RATES AND THE SHORTWAVE
RESPONSIBLE FOR YESTERDAYS CONVECTION ARE PASSING ACROSS THE AREA
EARLY THIS MORNING. HOWEVER...PER WATER VAPOR IMAGERY...THERE IS
ANOTHER SHORTWAVE OF INTEREST ROTATING ESE INTO FAR NE ND/FAR NW MN.
RUC/GFS ARE PREFERRED WITH THE HANDLING OF SHORTWAVE SINCE THEY ARE
BOTH CAPTURING CURRENT PLACEMENT OF WAVE WELL. SHORTWAVE WILL BE
MOVING ACROSS FAR NRN WI/CNTRL UPPER MI EARLY THIS AFTN. ALTHOUGH IT
WILL ARRIVE SLIGHTLY AHEAD OF PEAK HEATING...EXPECT MORE THAN
SUFFICIENT INSTABILITY TO SPARK SCT TSTMS...SOME STRONG AND PERHAPS
ISOLD SVR AS WELL. MODIFIED GFS FCST SOUNDING FOR A SFC T/TD OF
72F/53F YIELDS CAPE AROUND 1000J/KG OVER THE CNTRL FCST AREA.
WETBULB ZERO HEIGHTS OF 7-8KFT WILL FAVOR LARGER HAIL IF INSTABILITY
DEVELOPS AS EXPECTED. DEEP LAYER SHEAR AROUND 30KT AROUND TIME OF
STORM INITIATION AND INCREASING A LITTLE IN THE AFTN SHOULD ALSO
ALLOW FOR SOME STORM ORGANIZATION...FURTHER SUPPORTING POTENTIAL OF
STRONG STORMS AND POSSIBLE HAIL TODAY. EXPECT SHRA/TSRA TO BEGIN
DEVELOPING OVER THE W LATE MORNING...WITH MOST IF NOT ALL CONVECTION
FORMING INLAND FROM LAKE SUPERIOR WHERE DEVELOPING LAKE BREEZE
COMPONENT WILL BEGIN A ZONE OF LOW-LEVEL CONVERGENCE. BEST ESTIMATE
WOULD BE CONVECTION INITIATING ROUGHLY ALONG/E OF A LINE FROM KIWD
TO TWIN LAKES LATE MORNING. SOME SHRA MAY STILL AFFECT AREAS FARTHER
W AS A FEW OF THE SHRA THAT DEVELOP IN NE MN MAY SURVIVE A TRIP
ACROSS WRN LAKE SUPERIOR. SHRA/TSRA WILL REACH STRONGEST INTENSITY
ACROSS THE CNTRL INTO PORTIONS OF THE E THIS AFTN WHERE LOW-LEVEL
CONVERGENCE/HEATING WILL BE BEST.
TONIGHT...ANY LINGERING SHRA OVER THE E WILL END THIS EVENING AS
SHORTWAVE EXITS. CLEARING SKIES AND LIGHTER WINDS OVER THE W WILL
ALLOW TEMPS TO FALL INTO THE MID 40S IN GENERAL. CLOUDS MAY PERSIST
OVER MUCH OF THE E THRU THE NIGHT UNDER DEEP CYCLONIC FLOW.
SFC HIGH PRES RIDGE WILL SETTLE OVER THE UPPER GREAT LAKES THU.
LACKING A STRONG PUSH OF DRYING AT THE LOW-LEVELS...A FAIR AMOUNT OF
CLOUD COVER MAY LINGER OVER THE ERN FCST AREA THU...THOUGH THE TREND
WOULD CERTAINLY BE FOR CLEARING ACROSS THE N BEHIND LAKE SUPERIOR
LAKE BREEZE PUSHING INLAND. OVER THE W...MID/HIGH CLOUDS MAY BEGIN
TO ARRIVE IN THE AFTN DUE TO STRENGTHENING WAA/ISENTROPIC ASCENT
REGIME ACROSS THE NRN PLAINS SHIFTING TOWARD THE UPPER MISSISSIPPI
VALLEY. MIXING UPWARDS OF 800MB SUPPORTS MAX TEMPS INTO THE 70-75F
RANGE AWAY FROM THE GREAT LAKES.
MODELS ARE IN PRETTY GOOD AGREEMENT THAT HEALTHY ISENTROPIC ASCENT
WILL SPREAD E INTO THE UPPER GREAT LAKES THU NIGHT/FRI MORNING AND
LINGER THRU THE DAY FRI. PERIOD OF STRONG INITIAL ASCENT LATER THU
NIGHT/FRI MORNING ARGUES FOR BUMPING UP POPS TO LIKELY AT LEAST OVER
THE W HALF OR SO AS MODELS ARE IN BEST AGREEMENT ON PCPN IN THAT
AREA. MORE DISAGREEMENT OCCURS ON HOW FAR NE AND E PCPN MAY
STREAK...SO CHC POPS WILL BE RETAINED OVER THE ERN PORTIONS OF THE
FCST AREA INTO FRI. THE NAM/GFS ARE A LITTLE MORE EMPHATIC ON
LIFTING A SHORTWAVE INTO THE UPPER LAKES FRI. THIS COULD BRING
ANOTHER ROUND OF WIDESPREAD SHRA/TSRA INTO THE FCST AREA FRI AFTN.
WITH EXPECTATION OF PLENTY OF CLOUD COVER AND PCPN FOR AT LEAST
PORTIONS OF THE DAY...KNOCKED FRI HIGH TEMPS DOWN INTO THE 60S.
WHERE WINDS ARE ONSHORE...IT COULD BE QUITE COOL NEAR THE GREAT
LAKES IF PCPN OCCURS MOST OF THE DAY.
NO MEANINGFUL CHANGES WERE MADE TO INHERITED FCST FOR SAT/SUN GIVEN
UNCERTAINTY IN FRONTAL BOUNDARY PLACEMENT AND ANY WAVES TRACKING
ALONG IT. FCST BUST POTENTIAL IS PRETTY HIGH FOR MAX TEMPS AND
PCPN.
&&
.AVIATION /FOR THE 06Z TAF ISSUANCE/...
RAIN EXITING THE TAF SITES...BUT WEAK SFC WINDS AND PLENTY OF LOW
LEVEL MOISTURE SHOULD ALLOW FOR LINGERING LIFR TO IFR CIGS AND MVFR
VSBY THROUGH MID MORNING. PRIMARY LOW PRESSURE TROUGH IS DUE IN
LATER TODAY. SCT TSRA POSSIBLE AT KSAW AFT 18Z ALONG THE TROUGH...
BUT BETTER CHANCE WILL BE SOUTH OF THE AIRPORT TOWARD LK MICHIGAN.
STILL...INCLUDED MENTION OF CB AND VCTS EARLY AFTN TO CONVEY THE
POTENTIAL. ANOTHER IMPACT WILL BE GUSTY WEST WINDS AT BOTH SITES
THIS AFTN. STRONGEST WINDS AT KCMX WITH FAVORABLE WRLY FLOW.
&&
.MARINE /FOR THE 4 AM LAKE SUPERIOR ISSUANCE/...
LOW PRESSURE WILL TRACK ACROSS THE LAKE TODAY. AHEAD OF THIS
LOW...STRONG SOUTHEASTERLY WINDS TO 30 KNOTS ARE EXPECTED OVER THE
EAST HALF. BY LATE THIS AFTERNOON WINDS WILL HAVE SWITCHED TO WEST
LAKE WIDE TO 25 KNOTS. HIGH PRESSURE WILL SLOWLY BUILD INTO THE
UPPER GREAT LAKES ON THURSDAY...ALLOWING WINDS TO GO LIGHT. THE NEXT
ROUND OF STRONGER WINDS WILL OCCUR FRIDAY AND FRIDAY NIGHT AS LOW
PRESSURE PASSES SOUTH OF THE LAKE. EXPECT EASTERLY WINDS OF 20 TO 25
KNOTS. THEREAFTER WINDS WILL BE 20 KNOTS OR LESS.
&&
.MQT WATCHES/WARNINGS/ADVISORIES...
UPPER MICHIGAN...NONE.
LAKE SUPERIOR...NONE.
LAKE MICHIGAN...NONE.
&&
UPDATE...MRD
SYNOPSIS...ROLFSON
DISCUSSION...ROLFSON
AVIATION...JLA
MARINE...PEARSON
Hazardous weather outlook, Jun 9, 4:44 AM EST, 7 hours 41 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MARQUETTE MI
544 AM EDT WED JUN 9 2010
MIZ002-004>007-009>014-084-085-101200-
ONTONAGON-BARAGA-MARQUETTE-ALGER-LUCE-GOGEBIC-IRON-DICKINSON-
MENOMINEE-DELTA-SOUTHERN SCHOOLCRAFT-SOUTHERN HOUGHTON-
NORTHERN SCHOOLCRAFT-
544 AM EDT WED JUN 9 2010 /444 AM CDT WED JUN 9 2010/
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN UPPER
MICHIGAN AND CENTRAL UPPER MICHIGAN.
.DAY ONE...TODAY AND TONIGHT
SCATTERED THUNDERSTORMS ARE EXPECTED FROM LATE MORNING THROUGH THE
AFTERNOON...ESPECIALLY OVER CENTRAL UPPER MICHIGAN. THE STRONGEST
STORMS MAY PRODUCE HAIL UP TO THE SIZE OF A PENNY.
.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY
THUNDERSTORMS ARE POSSIBLE THURSDAY NIGHT THROUGH SUNDAY.
.SPOTTER INFORMATION STATEMENT...
THE NEED FOR WEATHER SPOTTER REPORTS IS NOT ANTICIPATED AT THIS
TIME.
MIZ001-003-101200-
KEWEENAW-NORTHERN HOUGHTON-
544 AM EDT WED JUN 9 2010
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL UPPER
MICHIGAN.
.DAY ONE...TODAY AND TONIGHT
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY
THUNDERSTORMS ARE POSSIBLE THURSDAY NIGHT THROUGH SUNDAY.
.SPOTTER INFORMATION STATEMENT...
THE NEED FOR WEATHER SPOTTER REPORTS IS NOT ANTICIPATED AT THIS
TIME.
LSZ162-240>251-263>267-101200-
LAKE SUPERIOR WEST OF A LINE FROM SAXON HARBOR WI TO GRAND
PORTAGE MN BEYOND 5NM-SAXON HARBOR WI TO BLACK RIVER MI-
BLACK RIVER TO ONTONAGON MI-
ONTONAGON TO UPPER ENTRANCE OF PORTAGE CANAL MI-
UPPER ENTRANCE OF PORTAGE CANAL TO EAGLE RIVER MI-
EAGLE RIVER TO MANITOU ISLAND MI-
MANITOU ISLAND TO POINT ISABELLE MI-
POINT ISABELLE TO LOWER ENTRANCE OF PORTAGE CANAL MI-
LOWER ENTRANCE OF PORTAGE CANAL TO HURON ISLANDS MI INCLUDING
KEWEENAW AND HURON BAYS-HURON ISLANDS TO MARQUETTE MI-
MARQUETTE TO MUNISING MI-MUNISING TO GRAND MARAIS MI-
GRAND MARAIS TO WHITEFISH POINT MI-
LAKE SUPERIOR FROM SAXON HARBOR WI TO UPPER ENTRANCE TO PORTAGE
CANAL MI 5NM OFF SHORE TO THE US/CANADIAN BORDER INCLUDING ISLE
ROYALE NATIONAL PARK-
LAKE SUPERIOR FROM UPPER ENTRANCE TO PORTAGE CANAL TO MANITOU
ISLAND MI 5NM OFF SHORE TO THE US/CANADIAN BORDER-
LAKE SUPERIOR WEST OF LINE FROM MANITOU ISLAND TO MARQUETTE MI
BEYOND 5NM FROM SHORE-
LAKE SUPERIOR EAST OF A LINE FROM MANITOU ISLAND TO MARQUETTE MI
AND WEST OF A LINE FROM GRAND MARAIS MI TO THE US/CANADIAN BORDER
BEYOND 5NM FROM SHORE-
LAKE SUPERIOR FROM GRAND MARAIS MI TO WHITEFISH POINT MI 5NM OFF
SHORE TO THE US/CANADIAN BORDER-
544 AM EDT WED JUN 9 2010 /444 AM CDT WED JUN 9 2010/
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN LAKE
SUPERIOR...CENTRAL LAKE SUPERIOR AND WESTERN LAKE SUPERIOR.
.DAY ONE...TODAY AND TONIGHT
A FEW GALE FORCE WIND GUSTS TO 35 KNOTS ARE POSSIBLE OVER NORTH
CENTRAL AND EASTERN LAKE SUPERIOR EARLY THIS MORNING.
THUNDERSTORMS ARE POSSIBLE OVER SOUTHERN PORTIONS OF EASTERN LAKE
SUPERIOR THIS AFTERNOON.
.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY
THUNDERSTORMS ARE POSSIBLE THURSDAY NIGHT THROUGH SUNDAY.
.SPOTTER INFORMATION STATEMENT...
THE NEED FOR WEATHER SPOTTER REPORTS IS NOT ANTICIPATED AT THIS
TIME.
LMZ221-248-250-101200-
GREEN BAY NORTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND
PASSAGE-SEUL CHOIX POINT TO POINT DETOUR MI-
5NM EAST OF A LINE FROM FAIRPORT MI TO ROCK ISLAND PASSAGE-
544 AM EDT WED JUN 9 2010
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN LAKE
LAKE MICHIGAN.
.DAY ONE...TODAY AND TONIGHT
THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON. SMALL HAIL AND GUSTY WINDS
WILL BE POSSIBLE WITH THE STRONGER STORMS.
.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY
THUNDERSTORMS ARE POSSIBLE THURSDAY NIGHT THROUGH SUNDAY.
.SPOTTER INFORMATION STATEMENT...
THE NEED FOR WEATHER SPOTTER REPORTS IS NOT ANTICIPATED AT THIS
TIME.
ROLFSON
In the hours before
Special weather statement, Jun 9, 12:05 PM EST, 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MARQUETTE MI
105 PM EDT WED JUN 9 2010
MIZ005-006-091800-
ALGER-MARQUETTE-
105 PM EDT WED JUN 9 2010
...SIGNIFICANT WEATHER ALERT FOR ALGER AND MARQUETTE COUNTIES UNTIL
200 PM EDT...
AT 102 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 20 MILES NORTH OF
DEERTON TO 8 MILES EAST OF WITCH LAKE...OR ALONG A LINE EXTENDING
FROM 24 MILES NORTHEAST OF MARQUETTE TO 16 MILES SOUTHWEST OF
ISHPEMING. THESE STORMS WERE MOVING EAST AT 35 MPH.
DIME SIZE HAIL...WINDS UP TO 30 MPH...FREQUENT CLOUD TO GROUND
LIGHTNING...AND HEAVY DOWNPOURS ARE EXPECTED WITH THESE STORMS.
PEOPLE IN SOUTHERN MARQUETTE AND WESTERN ALGER COUNTIES...INCLUDING
THE CITIES OF MARQUETTE...TROWBRIDGE PARK...NEGAUNEE...HARVEY...K I
SAWYER...GWINN...DEERTON...AU TRAIN...CHATHAM AND MUNISING...SHOULD
MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS
AND BE PREPARED TO TAKE APPROPRIATE ACTION SHOULD SEVERE WEATHER
THREATEN.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO THE
STORM TO BE STRUCK BY LIGHTNING. SEEK SAFE SHELTER IMMEDIATELY.
STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO...OR YOUR LOCAL
TELEVISION STATIONS FOR LATER STATEMENTS AND POSSIBLE WARNINGS
CONCERNING THIS WEATHER SITUATION.
JLA
Marine Thunderstorm Wind, Marquette to Munising Mi
- When
- June 9, 12:25 PM EST to 12:27 PM EST
- Where
- Marquette to Munising Mi forecast zone, 5.1 mi SE of Marquette Lighthouse
- Measured
- 35 kt (40 mph) measured gust
- Reported by
- NWS Employee
- Coordinates
- 46.492, -87.314
Marine Thunderstorm Wind, Marquette to Munising Mi
- When
- June 9, 12:56 PM EST to 12:58 PM EST
- Where
- Marquette to Munising Mi forecast zone, 0.95 mi E of Munising
- Measured
- 42 kt (48 mph) measured gust
- Reported by
- ASOS
- Coordinates
- 46.420, -86.640
Marine Thunderstorm Wind, Munising to Grand Marais Mi
- When
- June 9, 12:56 PM EST to 12:58 PM EST
- Where
- Munising to Grand Marais Mi forecast zone, 2.92 mi SSW of Grand Island Harbor Light
- Measured
- 42 kt (48 mph) measured gust
- Reported by
- ASOS
- Coordinates
- 46.420, -86.640
Measured wind gust at the Munising ASOS.
Marine Hail, Munising to Grand Marais Mi
- When
- June 9, 1:20 PM EST to 1:22 PM EST
- Where
- Munising to Grand Marais Mi forecast zone, 0.84 mi SW of Grand Marais Light
- Measured
- 0.88 in hail
- Reported by
- Public
- Coordinates
- 46.670, -85.980
Marine Thunderstorm Wind, Munising to Grand Marais Mi
- When
- June 9, 1:20 PM EST to 1:22 PM EST
- Where
- Munising to Grand Marais Mi forecast zone, 0.84 mi SW of Grand Marais Light
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Public
- Coordinates
- 46.670, -85.980
Several tree limbs were reported down.
- Marine Hail
- Hail three-quarters of an inch or larger over water.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Flash Flooding and Debris Flow in Arkansas, June 9 to 11, 201020 deaths · 24 injured · $9.1 million · 52 kt wind · 6 events
- Flood in Ohio, June 9, 20102 deaths · $3,000 · 1 event
- Flash Flooding and Flood in Texas, June 9 to 10, 2010$5.1 million · 14 events
- Flash Flooding and Damaging Winds in Texas, June 9 to 10, 20102 injured · $283,000 · 52 kt wind · 36 events
- Hail and Damaging Winds in Tennessee, June 9, 2010$250,000 · 60 kt wind · 14 events
- Tornado in Texas, June 9, 2010$100,000 · EF1 · 1 event
- Damaging Winds in Ohio, June 9, 2010$155,000 · 50 kt wind · 4 events
- Damaging Winds in Tennessee, June 9, 2010$77,000 · 60 kt wind · 5 events
- Damaging Winds and Lightning Strike in Alabama, June 9, 20101 injured · $42,000 · 52 kt wind · 8 events
- Flash Flooding and Damaging Winds in Alabama, June 9, 2010$46,000 · 52 kt wind · 7 events
- Flash Flooding and Hail in Nebraska, June 9 to 10, 2010$15,000 · 2.5 in hail · 29 events
- Lightning Strike in Illinois, June 9, 2010$50,000 · 1 event
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 244761, 244776, 244778, 244789, 244791.